MathSciNet Relay Station
MathSciNet bibliographic data
MR2763953 (2012g:17019) 17B30 (17B05)
Andrada, A.; Barberis, M. L.; Dotti, I. Classification of abelian complex structures on 6-dimensional Lie algebras. J. Lond. Math. Soc. (2) 83 (2011), no. 1, 232–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement